Medical Questions > Mens Health > Testicles Forum

Testicle Ache ... (Page 1)

Must Read
Mumps is still common in many parts of the world. But what is the mumps? And what parts of the body can it affect? Basic facts on mumps here....
Although children are most at risk of getting the mumps, other groups are also at risk. Learn more about the mumps virus and risk factors for mumps here....
Swollen salivary glands are the first sign that you might have the mumps. But what other symptoms can you identify? And when should you seek medical help?...
I'm an 18 year old male and over the last week I have been experiencing a dull ache in my left testicle. It doesn't hurt a lot and over the last few days it has died off just a little. However, I have started to have stomach aches and my lower abdomen is starting to ache now and again.


I have a doctors appointment in the morning, but I would just like to know of anyones views on this type of thing and whether anyone has had anything similar happen to them in the past and what the outcome was.


Hope to get some useful replies! I am worried about it, as you would expect!


- dave
Did you find this post helpful?
First Helper rivvil33
|

replied May 19th, 2005
Hum possible "blue balls?" what did the doc say?
|
Did you find this post helpful?

replied June 4th, 2005
I was wondering if youd had a reply. I am having a similar feeling except in my right testical. Among being annoying its getting me down. Any other ideas on this?
|
Did you find this post helpful?

replied June 5th, 2005
Experienced User
Me Too!
I had and continue to have the same problem.

My doctor sent me for an ultrasound, twice, but nothing was detected at all. I was put on antibiotics called cipro for about 1 month.

It still has small discomfort.

Who knows!
|
Did you find this post helpful?

replied June 6th, 2005
Well my problem seems to be easing off now. It is entirly possible its a weaker form of the mumps or some other virus. But if it doesn't clear up soon i'll be visiting doctor.
|
Did you find this post helpful?

replied June 6th, 2005
Active User, very eHealthy
It is very possible that you have epididumitus (sp) which is an infection of the epididimus and it hurts like you explained. It is a dull ache that really doesnt stop for days.

You also could be experiencing a varicocele (sp) which is the same thing as a varicose vein in the leg but in your scrotum instead. The vein swells up and grows too long and causes constant pressure to build and squeeze the testicle. In 1991 I had a varicocele ligation while in the navy and then as a post effect I got chronic epididimitus which flares up several times a year.

The infection can be easily treated with tequin or e-mycin or penicilin. If that fixes the pain then you should be good to go. If not they may order an ultrasound to see if you have a varicocele or some other problem on the testicle.

You really need to be seen by a uroligist asap and get this taken care of. You can never be to safe when it comes to the jewels! :lol:
|
Did you find this post helpful?

replied June 8th, 2005
Sometimes excessive masterbation can cause aching of the testicles but dont take this as your problem go to see a doctor asap as testicular problems shoild be seen as an emergency
|
Did you find this post helpful?

replied June 9th, 2005
One thing I hav "realised", I have been on exercise bike quite a lot recently and hav upped the amount of time I spend on it. Could this prehaps be the cause of problem?

But as advised I am going to doctor
|
Did you find this post helpful?

replied June 10th, 2005
Possible Way to Get It Done
Gentlemen,

i am sorry to hear that you are suffering it just as I suffered. I have solved this problem easily in china.

Cupping- do you ever hear it? If you don't know, I suggest you search image on yahoo web to see what it is, and I will show you thw way to use it. If you cnanot get it locally, I can buy it for you in china,only if you believe me.

Best wishes.
|
Did you find this post helpful?

replied June 17th, 2005
I saw the doc yesterday. He had a look around, and as far as he is concerned there isn't anything to worry about. So now im on a course of antibiotics and im going to hav an ultrasound in the near future to be sure. (if you know what the nhs is like then it may be not so near)

thanks for all help ne way guys
|
Did you find this post helpful?

replied January 10th, 2009
Cupping
Im pretty sure this cupping method isnt a great idea for your genitals. light a match in a glass cup and put your balls in it? sounds painful.

I too however am haveing a slight acheing pain in my left testicle. it feels a little out of place or something-i thought it was the all mighty twisted testicle but according to friends i am not in enough pain and id know forsure if that was the case. takeing some alieve today. ive had the pain for a few days and i really hope it subsides...or i have to see the doc which is always fun when its about the jewels.
|
Did you find this post helpful?

replied January 10th, 2009
Do you take adderall? It seems to mess with things in that area, although it doesn't show up under the side effects.
|
Did you find this post helpful?

replied January 11th, 2009
I do take adderall.
Should i be concerned?
the adderall helps me pretty much every day. i feel 100x more like myself then before i take the pill. helps talk to girls, focus in school, gives me confidence for the most part.
is this side effect serious enough for me to stop takeing the medication? i like having a clear mind but i like my testicles more...
|
Did you find this post helpful?

replied March 13th, 2009
pain
Hello everyone,i have this same problem too .i actually used extenze for like 3 weeks and stopped ,..there after i started feeling this aching light pain ..i hope this is not some effect from the extenze ..and also .
|
Did you find this post helpful?

replied July 21st, 2009
I just had the exact same aching and everything as you described and it turned out to be a Varicocele. They did an ultrasound which confirmed that and preformed a simple surgery re-routing the blood vessel which fixed it.
|
Did you find this post helpful?

replied July 23rd, 2009
Achy balls, itchy but no STD.
Basically i started off with a STD but went on a course of anti to get rid of it. I went back to my GUM afther the cousre to see the doctor and had another test to see if it cleared, it did. My problem is though no and again i get a dull ache in either one of my testicles and then i get a itchy bell end. If i don't have sex for days it seems to go but as soon as i have sex(protected) or masturbate the itchy ness comes back.

Trust me i habe been to the GUM so many times to be tested but i'm all clear of any STD.

Any help??
|
Did you find this post helpful?

replied December 28th, 2009
Iv had the same symptoms, it sounds like you have epididymitis wich can be caused with a urinary tract infection which is why u have ache in the abdomen/bladder. It could be caused with an sti such as clamydia. It causes the vains in the testicles to become inflamed and swell up, this can be diagnosed by ultrasound. I would go to doctor to get correct diagnosis but if this is what u have its easily treated with antibiaotics. Good luck.
|
Did you find this post helpful?

replied February 12th, 2010
testicle ache
thanks guys this was all helpfull! being a acheing jewel victim its now my fourth day the pain isnt so bad just feels like the after effect of somebody kicking you there...its annoying not having your right frame of mind because of this awfull ache. ill just stick in there and be patient....thanks
|
Did you find this post helpful?

replied February 18th, 2010
more of the same?
i am having a similar problem but the ache switches back and forth b/t both testes. The dr. told me that was actually good because it rules out several major things that only happen to one testical (such as cancer).
They tested me for all types of infections and also STDs and i came back negative, including blood work. They did not do ultra sound.

the ache gets more severe post ejaculation.

The ache went away for about 1.5 months and now it's back and also i have a ache in my abdomen above my pubis (assuming that's the bladder area?)..

i guess i'm going back to the Dr. Any thoughts on what this could be? I tend to get nervous about it and that makes it worse.
|
Did you find this post helpful?
Users who thank gman75 for this post: gonadsandstrife 

replied March 5th, 2010
rivvil33 wrote:
I saw the doc yesterday. He had a look around, and as far as he is concerned there isn't anything to worry about. So now im on a course of antibiotics and im going to hav an ultrasound in the near future to be sure. (if you know what the nhs is like then it may be not so near)

thanks for all help ne way guys


Lol i know what you mean about the nhs mate! Smile
|
Did you find this post helpful?
12 >>